Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 5


The Ideal of 𝛘2 in a Vector Lattice of p− Metric Spaces Defined by Musielak-Orlicz Functions

PP: 1957-1963
N. Kavitha, N. Subramanian,
In this paper we introduce the concepts of ideal t− double Cauchy and ideal t− double analytic sequence in vector lattice defined by Musielak. Some basic properties of these concepts has been investigated.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved